# SDR AIEA200800262

- Difficulty date: July 8, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 41,688 hours, 6,599 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL WALK AROUND INSPECTION FOUND NR 11 TIRE SEPARATION.  REPLACED NR 11 AND 12 WHEEL ASSEMBLIES.  ALSO ACCOMPLISHED TIRE TREAD LOSS CONDITIONAL INSPECTION AS PER 05-51-34-202-001.  (A)
